# SDR DALA12014323210

- Difficulty date: December 1, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 68,007 hours, 30,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND FWD CARGO SLOPE PANEL 131CF DAMAGED 4.5" X 4.5". FABRICATED SLOPE PANEL 131CF ON STAM TRAVELER T12/971010 IAW DWG 3D25-37705 A320).
